# SDR 96ZZZX1783

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97LP
- Make and model: Cessna 172P
- Aircraft serial: 17274398
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: D11125025
- Condition: Sticks
- Location: Eng Tachometer
- Part time: 21 hours
- Component: Mitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW MITCHELL TACHOMETER IN AIRCRAFT.  NEXT MORNING, TACHOMETER WAS STICKING UNTIL A SHORT WARM-UP.  THREE FLIGHTS LATER, STRIKING RECURRED.  AT 21.1 TACHOMETER HOURS, STICKING OCCURRED AGAIN ALONG WITH ERRATIC READINGS.  REPLACED MITCHELL TACHOMETER WITH RECONDITIONED AC UNIT, NO FURTHER PROBLEMS.
